Jump to content
Important Survey - Please Participate ×

Are you stable between your cuts?


[09...]

Recommended Posts

Did a rapid taper 8-6 in 4 weeks...have had to hold for 2 month!!That long hold worked well!!i don't even know what it feels like to be stable any more it's all up an down round an round....
Link to comment
Share on other sites

Did a rapid taper 8-6 in 4 weeks...have had to hold for 2 month!!That long hold worked well!!i don't even know what it feels like to be stable any more it's all up an down round an round....

The waves. I guess some people never get stable before jump of this crap.

 

Link to comment
Share on other sites

Have never known any-thing like this ride in all my life..I tend to pick up after my dose of diazpam is wearing off...then low an behold it's time for another one!!!
Link to comment
Share on other sites

With my last cut down from 1.25mg ativan to 1mg, I had anxiety attacks every other day for a week, then they spaced apart to every fourth or fifth day, until a few days ago when they started coming every other day again.  I never really truly stabilize between cuts.  I always have some anxiety or tremor.
Link to comment
Share on other sites

I rarely stabilize anymore because I held roughly 6 weeks for a vacation. The hold actually set me back and I didn't even feel stable. Now I'm just cutting whether stable or not and so far the cuts don't seem to make things much worse. I too feel dreadful, extreme fatigue, jello legs, sadness, EXTREME burning, nausea, etc about 20 minutes after a dose. After about 2 1/2 to 3 hours I start to feel better but then in an hour need to take another dose. I tried taking it 3X a day instead of 4 but that was a disaster. The only dose that doesn't upset me is my last of the day at 9 pm. It's a smaller dose and only 2 hours from bed anyway and then I can take my Remeron. These drugs are a nightmare. That's an understatement! B
Link to comment
Share on other sites

I'm starting to sound like a skipping record but I only stabilised after updosing from 2.5, after a cut from 3.5 which felt like it was actually going to kill me, to 3. And my first day of stability coincided with my resignation from work. And every waking second since then I have tortured myself about whether I could have just stayed at 3 forever. But most people say no.

I went ahead and made 1mg cuts for the rest of my taper despite feeling horrendous with WD, including very bad SI. I don't recommend it.

Link to comment
Share on other sites

I met with my new Dr Wonderful Peter Madill last week. If any of you live in the San Francisco area and need an understanding 'Benzo' Dr. he would be it. One of the things that we talked about during my 90 minute (yes I did say 90 minute ) new patient session was how our benzo brains can actually cause anxiety and panic attacks. When we are free of the benzo drugs our brains can deal with stresses in the normal way, and we can control the anxiety without having to resort to evil drugs.
Link to comment
Share on other sites

I believe he is right. Our brains are a mess on these things. We need time to heal, each in his/her own time and let our brains heal enough that they respond to stimuli normally. When taking or withdrawing we've shut down our emotions, physical endurance, coordination and much much more. When we start to heal we get these things back. Sometime 100 fold but still...in time this will heal too. I live for that day. It'll be interesting to see who I really am once again. B
Link to comment
Share on other sites

×
×
  • Create New...